It is currently Fri Nov 24, 2017 1:06 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Sat Dec 03, 2016 7:34 pm 
Offline
New Poster
New Poster

Joined: Sat Dec 03, 2016 6:15 pm
Posts: 1
I have been on 8mg of Bupernorphine for about a year and half, before that I was on methadone for many years. Recently I had a serious case of urinary retention that led to bladder distention, I could not urinate at all and had to have a catheter for relief. It is very rare for women to have a distended bladder, it may have been caused by an infection or the Bup. Has anyone suffered from this side effect?
What scares me is a was referred to a neurologist to be tested for MS, my sister was diagnosed with MS a few years ago. My Bup doctor doesn't find it necessary.
I also suffer from jerking and mucsle spasms when I am falling asleep or waking up, which is also a big symptom of MS but I have always brushed it off as a side effect from opioids/Bupernorphine.
I am going to see a neurologist but just wondering if anyone else has or had these side effects.
Thanks


Top
 Profile  
 
PostPosted: Sun Dec 04, 2016 1:47 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4265
I'm sorry that you are having these troubles! But, no, I have never heard of anyone having this problem on buprenorphine. It's sounds like an infection would have more to do with it.

Welcome to the forum.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Sun Dec 04, 2016 7:33 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2473
Location: Tennessee
I've never heard of that as a symptom either. I hope u find out the cause, but I don't think it's from buprenorphine.

Someone I knew from my using days just got diagnosed with MS. She's clean now and I ran into her at a store. She said that she'd just started falling a lot and told her doctor about it and was later diagnosed.

_________________
Jennifer


Top
 Profile  
 
Our Sponsors
PostPosted: Sun Dec 04, 2016 8:09 pm 
Offline
Super Poster
Super Poster

Joined: Thu Nov 17, 2016 9:25 am
Posts: 160
When I was using, legs would just tense up and release quickly when I was falling asleep- often. I always wondered why that happened. They have only done this maybe a few times on Suboxone. I'm sorry I don't have an answer for you or advice of any kind, just my experience. I hope you find out what is going on


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group